BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Generalized derivations and additive theory II

Participants in the publication
J.A. Dias da Silva (Author)
Dep. Matemática
CELC - Centro de Estruturas Lineares e Combinatórias 
Hemar Godinho (Author)

Scope
International

Refereeing
Yes

Date of Publication
2007

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Publisher
Elsevier BV

Volume
420
Number
1

Starting page
117
Last page
123

Document Identifiers
DOI - https://doi.org/10.1016/j.laa.2006.06.019


Export

APA
J.A. Dias da Silva, Hemar Godinho, (2007). Generalized derivations and additive theory II. LINEAR ALGEBRA AND ITS APPLICATIONS, 420, 117-123. ISSN 0024-3795. eISSN .

IEEE
J.A. Dias da Silva, Hemar Godinho, "Generalized derivations and additive theory II" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 420, pp. 117-123, 2007. 10.1016/j.laa.2006.06.019

BIBTEX
@article{14532, author = {J.A. Dias da Silva and Hemar Godinho}, title = {Generalized derivations and additive theory II}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2007, pages = {117-123}, volume = 420 }